Locke's - Profile page November-25,-2011-Scar-&-Other-Areas
Recently I've noticed hair has started to fall out again. I think the 0.5mg of Propecia has worn its course and as of a few weeks ago I started taking 1mg of Propecia again.
At the tail end of taking 0.5mg of Propecia the side effects (difficulty maintaing erection) has subsided but now that I'm taking 1mg the side effects have returned. Not a very great thought to have in the back of your mind when you're talking to a girl and imagine that if anything happens you won't be able to perform....
It appears the hair in the area behind the forelock/behind the transplant area is falling out. This was expected but I was hoping it would take longer to occur. Eventually I'll need another hair transplant to fill this area in.
On the right side of this area you can see a small circular bald patch. I noticed this the other day and I was able to remove minituarized hairs from the area. Not sure if this is a natural occurrence because last year when I started taking Propecia there was a patch of my sideburn where hair just disappeared but came back a few weeks later. Maybe this has happened because I've increased the dosage from 0.5mg to 1mg? Not completely sure. It's not too big and I can cover it up pretty easily. I'll be meeting with Dr. Rahal in a months time and I'll see what he says about the hair density behind the forelock and when I will have to schedule my next hair transplant.